Alert archive / New Mexico / Winter Storm Warnings in 2018
Winter Storm Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Jan 9, 2018, 3:56 PM MST. It took effect at Jan 10, 2018, 3:00 AM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2018, 3:56 PM MST (22:56 UTC)
- In effect from
- Jan 10, 2018, 3:00 AM MST
- Expired
- Jan 10, 2018, 11:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
596 WWUS45 KABQ 092256 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 356 PM MST Tue Jan 9 2018 ...FIRST WINTER STORM OF THE YEAR TO ARRIVE WEDNESDAY... .Snow will return to the mountains and western New Mexcio as a storm system crosses the state on Wednesday. Snow levels will quickly lower between 7000 and 7500 feet early Wednesday as the system moves across. Snow amounts greater than 10 inches are possible, especially above 8500 feet, with lesser amounts at lower elevations in the Tusas Mountains. Snow will diminish Wednesday evening. NMZ510-101100- /O.UPG.KABQ.WS.A.0001.180110T1000Z-180111T0100Z/ /O.NEW.KABQ.WS.W.0001.180110T1000Z-180111T0100Z/ San Juan Mountains- 356 PM MST Tue Jan 9 2018 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 6 PM MST WEDNESDAY... * WHAT...Heavy snow and blowing snow. Plan on difficult travel conditions. Total snow accumulations of 4 to 7 inches, with localized amounts up to 12 inches, are expected. * WHERE...Tusas Mountains (a.k.a. San Juan Mountains). * WHEN...From 3 AM to 6 PM MST Wednesday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times with blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ502-504-506-511-101100- /O.NEW.KABQ.WW.Y.0002.180110T1000Z-180111T0600Z/ Chuska Mountains-Northwest Highlands-West Central Mountains- Jemez Mountains- 356 PM MST Tue Jan 9 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 11 PM MST WEDNESDAY... * WHAT...Snow and blowing snow expected. Plan on slippery road conditions. Total snow accumulations of 2 to 5 inches, with localized amounts up to 8 inches, are expected. Strong west winds of 25 to 35 mph with gusts to 45 mph will accompany the snow. * WHERE...Chuska Mountains, Northwest Highlands, West Central Mountains and Jemez Mountains. * WHEN...From 3 AM to 11 PM MST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities in snow and blowing snow at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ512>514-101100- /O.NEW.KABQ.WW.Y.0002.180110T1500Z-180111T0600Z/ West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- 356 PM MST Tue Jan 9 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM TO 11 PM MST WEDNESDAY... * WHAT...Snow and blowing snow expected. Plan on slippery road conditions. Total snow accumulations of 1 to 4 inches, with localized amounts up to 8 inches above 9000 feet, are expected. Strong west winds of 30 to 40 mph with gusts to 50 mph will accompany the snow. * WHERE...West Slopes Sangre de Cristo Mountains, Northern Sangre de Cristos above 9500 feet including Red River and Southern Sangre de Cristos above 9500 feet. * WHEN...From 8 AM to 11 PM MST Wednesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times in snow and blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
4 follow-up statements
213 WWUS45 KABQ 101020 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 320 AM MST Wed Jan 10 2018 ...FIRST WINTER STORM OF THE YEAR ARRIVING TODAY... .Snow will return to the mountains of northern and western New Mexico today. Snow levels will quickly lower to near 7000 feet as the system moves across. Snow amounts greater than 10 inches are possible in the Tusas Mountains, especially above 8500 feet. Elsewhere, snow amounts will be 5 to 9 inches above 7500 feet, and 2 to 4 inches below 7500 feet. Strong winds will accompany the system which will result in areas of low visibility in blowing snow. Snow will diminish late this evening. NMZ510-101900- /O.EXT.KABQ.WS.W.0001.000000T0000Z-180111T0600Z/ San Juan Mountains- 320 AM MST Wed Jan 10 2018 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Heavy snow expected. Plan on difficult travel conditions. Total snow accumulations of 4 to 7 inches, with localized amounts up to 10 inches, are expected. Westerly winds of 20 to 30 mph with gusts to 40 mph may also create areas of blowing snow. * WHERE...Tusas Mountains, otherwise known as the San Juan Mountains. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ502-504-506-511-101900- /O.CON.KABQ.WW.Y.0002.000000T0000Z-180111T0600Z/ Chuska Mountains-Northwest Highlands-West Central Mountains- Jemez Mountains- 320 AM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow and blowing snow expected. Plan on slippery road conditions. Total snow accumulations of 2 to 5 inches, with localized amounts up to 9 inches, are expected. Strong west winds of 25 to 35 mph with gusts to 45 mph will accompany the snow. * WHERE...Chuska Mountains, Northwest Highlands, West Central Mountains and Jemez Mountains. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ512>514-101900- /O.CON.KABQ.WW.Y.0002.180110T1500Z-180111T0600Z/ West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- 320 AM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... * WHAT...Snow and blowing snow expected. Plan on slippery road conditions. Total snow accumulations of 2 to 4 inches, with localized amounts up to 9 inches above 9000 feet, are expected. Strong west winds of 25 to 35 mph with gusts to 45 mph will accompany the snow. * WHERE...West Slopes Sangre de Cristo Mountains, Northern Sangre de Cristos above 9500 feet including Red River and Southern Sangre de Cristos above 9500 feet. * WHEN...From 8 AM this morning to 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ 34
945 WWUS45 KABQ 101853 AAA WSWABQ URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Albuquerque NM 1153 AM MST Wed Jan 10 2018 NMZ510-102300- /O.CON.KABQ.WS.W.0001.000000T0000Z-180111T0600Z/ San Juan Mountains- 1153 AM MST Wed Jan 10 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 6 inches, are expected. * WHERE...San Juan Mountains. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ502-504-506-511>514-102300- /O.CON.KABQ.WW.Y.0002.000000T0000Z-180111T0600Z/ Chuska Mountains-Northwest Highlands-West Central Mountains- Jemez Mountains-West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- 1153 AM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow occurring. Plan on slippery road conditions. Additional snow accumulations of up to 2 inches, with localized amounts up to 8 inches, are expected. * WHERE...Chuska Mountains, Northwest Highlands, West Central Mountains, Jemez Mountains, West Slopes Sangre de Cristo Mountains, Northern Sangre de Cristos above 9500 feet including Red River and Southern Sangre de Cristos above 9500 feet. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
247 WWUS45 KABQ 102204 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 304 PM MST Wed Jan 10 2018 NMZ510-110600- /O.CON.KABQ.WS.W.0001.000000T0000Z-180111T0600Z/ San Juan Mountains- 304 PM MST Wed Jan 10 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow will increase once again toward sunset. Plan on difficult travel conditions. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 6 inches, are expected. * WHERE...Tusas Mountains (a.k.a San Juan Mountains). * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ527-110600- /O.EXB.KABQ.WW.Y.0002.000000T0000Z-180111T0900Z/ Raton Ridge/Johnson Mesa- 304 PM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM MST THURSDAY... * WHAT...Snow and blowing snow will develop an hour to two after sunset. Plan on slippery road conditions. Total snow accumulations of up to 2 inches, with localized amounts up to 5 inches, are expected. * WHERE...Raton Pass, Bartlett and Johnson Mesas. * WHEN...Until 2 AM MST Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ NMZ502-504-506-511>514-110600- /O.CON.KABQ.WW.Y.0002.000000T0000Z-180111T0600Z/ Chuska Mountains-Northwest Highlands-West Central Mountains- Jemez Mountains-West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- 304 PM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow will develop once again toward sunset. Plan on slippery road conditions. Additional snow accumulations of up to 2 inches, with localized amounts up to 5 inches, are expected. * WHERE...Chuska Mountains, Northwest Highlands, West Central Mountains, Jemez Mountains, West Slopes Sangre de Cristo Mountains, Northern Sangre de Cristos above 9500 feet including Red River and Southern Sangre de Cristos above 9500 feet. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
096 WWUS45 KABQ 110544 WSWABQ URGENT - WINTER WEATHER MESSAGE National Weather Service Albuquerque NM 1044 PM MST Wed Jan 10 2018 NMZ510-110645- /O.EXP.KABQ.WS.W.0001.000000T0000Z-180111T0600Z/ San Juan Mountains- 1044 PM MST Wed Jan 10 2018 ...WINTER STORM WARNING WILL EXPIRE AT 11 PM MST THIS EVENING... Snow is decreasing across the San Juan or Tusas Mountains this evening. Additional accumulations will be minimal, therefore, the Winter Storm Warning will be allowed to expire. $$ NMZ502-504-506-511>514-110645- /O.EXP.KABQ.WW.Y.0002.000000T0000Z-180111T0600Z/ Chuska Mountains-Northwest Highlands-West Central Mountains- Jemez Mountains-West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- 1044 PM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... Snow is decreasing across northwest and north central New Mexico this evening. Additional accumulations will be minimal, therefore, the Winter Weather Advisory will be allowed to expire. $$ NMZ527-110900- /O.CON.KABQ.WW.Y.0002.000000T0000Z-180111T0900Z/ Raton Ridge/Johnson Mesa- 1044 PM MST Wed Jan 10 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST THURSDAY... * WHAT...Snow occurring. Plan on slippery road conditions. Additional snow accumulations of 2 to 4 inches are expected, with localized amounts up to 5 inches near Raton Pass. * WHERE...Raton Ridge and Johnson Mesa. * WHEN...Until 2 AM MST Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ 34
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Jan 9, 10:45 AM MST, 5 hours 11 minutes earlier.
Area forecast discussion, Jan 9, 10:45 AM MST, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1045 AM MST Tue Jan 9 2018 .AVIATION... 18Z TAF CYCLE An approaching storm system from the west coast will continue to spread abundant mid and high clouds over the forecast area through today, with lowering cloud decks tonight and Wednesday. Rain and higher terrain snow will spread gradually across western then central areas tonight. MT obscurations will develop with lower elevation MVFR and LCL IFR conditions after midnight, mainly W of the Rio Grande Valley. Widespread MVFR to IFR conditions with MT obscurations Wednesday in rain and higher elevation snow. Strong to potentially damaging winds will develop from the central mountains to the TX border Wednesday with gusts of 40kt to 50kt out of the southwest common. Some gusts to 55kt. && .PREV DISCUSSION...343 AM MST Tue Jan 9 2018... .SYNOPSIS... Temperatures will be 10 to 25 degrees above normal this afternoon and some areas may break record high temperatures for the date. By tomorrow, the records highs will be history, and we should be celebrating the return of precipitation to at least central and western New Mexico. Light to moderate snowfall is possible, especially across the high terrain. Additionally, strong to damaging winds will return. Gusts between 50 and 65 mph will plague much of the area which will result in areas of blowing snow and blowing dust. The system will pull away early Thursday, then quiet and dry weather is on tap through early next week. && .DISCUSSION... All eyes are set on watching the incoming storm system in hopes for some precipitation - finally! Models are now taking the system across northern NM on Wednesday, which is farther north than what they were depicting yesterday. The system also appears to be a bit slower, as well, and for that reason, backed off on the eastward extent of PoPs late tonight. Nonetheless, it is still looking promising for widespread precipitation across central and western NM Wednesday. Models agree that 700 mb temps will fall to around -4C to -6C as the precipitation/Pacific front move in. Therefore, mountain areas stand to have the best chance at accumulating snows. Forecast snow totals have not changed considerably since yesterday afternoons forecast package. Much of the precip will arrive with the front, then showers should continue over the northern half of the area through the rest of the day. Will go ahead and hoist a winter storm watch for zone 510, though amounts are borderline. Nonetheless, it is the first decent possibility for warning snow amounts this season, so felt it prudent to issue. The remainder of the northern mountains, to include the Chuska Mtns, should see at least advisory-type snowfall totals. Lower elevations may see a mix of rain and snow, but roads will be slick with areas just see rain since it's been so long since the last round of precip. Also of concern will be the wind speeds associated with this system. Winds will quickly ramp up Wed morning over the mountains as a 40- 50kt 700mb jet crosses the area. Strong to damaging winds will then spread to lower elevations by midday, especially across portions of the east central and southeast plains. Anywhere that snow is still occurring, blowing snow will be a good bet, and elsewhere, given the dry antecedent conditions, blowing dust is expected. A high wind watch has been issued for much of the area. The back door segment of the front will slide down the plains Wednesday evening, and breezy to windy conditions are expected behind it as well. Strong frontogenesis combined with lingering moisture should allow for a band of showers to develop along the front. May even see a mix of rain and snow, though amounts are expected to be light. Once this system departs early Thursday, it looks like a dry stretch will be on tap through at least early next week. There will be a few fronts to look out for, namely on Friday night/early Saturday, then another Sunday night into Monday. The fronts should keep eastern NM generally below normal temp-wise, except for Friday. Western and central NM should remain above normal Friday thru early next week. 34 && .FIRE WEATHER... ...WIDESPREAD STRONG TO DAMAGING WINDS LIKELY WEDNESDAY... Southwest to westerly winds increase somewhat today over the western and northern high terrain. Isolated to scattered showers will be possible mainly along and west of the Continental Divide but wetting precipitation will be hard to find and snow levels will be near or above 9000-10000 feet. The main story today is the high temperatures forecast to be as much as 10 to 25 degrees above normal. Record highs are possible over much of the northeast and east central this afternoon. Vent rates improve today with good to excellent values over most of the higher terrain but poor values in the Rio Grande and northwest NM Valleys as well as the far eastern plains. Mountain top winds strengthen tonight and even more so Wednesday as a storm system approaches from the west and passes over New Mexico. Some wetting precipitation is likely from tonight through Wednesday night, with several inches of snow possible across the western and northern high terrain. While strong and gusty winds will impact the majority of the forecast area, strong and possibly damaging winds will be featured especially along and south of Interstate 40 and east of Interstate 25 Wednesday afternoon and early evening where gusts to around 60 or 65 mph are possible. The wind direction will also shift from southwest and west to northwest as the day progresses and colder air starts to move into the region from the west. At this time, humidities are not forecast to be low enough to trigger critical fire weather conditions despite the wind, but will be monitoring any changes. The strongest winds slowly diminish late Wednesday night west and central along with precipitation, but may persist or even ramp up over northeast New Mexico while shifting to the north early Thursday as colder air continues to invade the state and the upper storm system exits to the east. Vent rates diminish Thursday with highs near to even below average overall. Dry northwest flow will return for the end of the week. Temperatures return to above average Friday but a dry cold front will bring a cool down to the east Saturday. && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Wednesday evening for the following zones... NMZ506>508-512-514-515-521>523-526-529-532>540. Winter Storm Watch from late tonight through Wednesday afternoon for the following zones... NMZ510. &&
Hazardous weather outlook, Jan 9, 4:29 AM MST, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 429 AM MST Tue Jan 9 2018 NMZ501>540-101200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 429 AM MST Tue Jan 9 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Light to moderate snow accumulations are possible at high elevations Wednesday, while rain or a rain-snow mix is expected at lower elevations. Much of the precipitation will arrive Wednesday morning as a Pacific front races from west to east, then additional showers will persist throughout the day, especially north of I-40. Strong to damaging westerly winds are also expected Wednesday afternoon which may result in blowing snow at higher elevations and blowing dust at lower elevations that do not see rainfall. Wind gusts between 50 and 65 mph are possible especially south of Interstate 40. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 2:33 AM MST | Winter Storm Watch | ABQ | 13 hr | |
| Jan 9, 2:34 AM MST | High Wind Watch | ABQ | 12 hr | |
| Jan 9, 2:47 PM MST | High Wind Warning | ABQ | 21 hr | |
| Jan 9, 2:47 PM MST | Wind Advisory | ABQ | 41 hr | |
| Jan 9, 3:56 PM MST | Winter Weather Advisory | ABQ | 34 hr |
Nearby
Winter Storm Warnings in New Mexico, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.